MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D314TRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/19/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.The initial reported event of infection was submitted via an alternative summary report.As the summary report has been revoked, this new information is therefore being submitted via a 30 day report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an infection occurred.The implantable cardioverter defibrillator (icd) system was explanted.No further patient complications have been reported as a result of this event.

Brand Name
PROTECTA XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10872894
Report Number3004209178-2020-20334
Device Sequence Number3227761
Product Code NIK
UDI-Device Identifier00613994677884
UDI-Public00613994677884
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/14/2014
Device Model NumberD314TRG
Device Catalogue NumberD314TRG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694965 LEAD, 5076-52 LEAD, 4194-78 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR